State reconstruction formulae for the S-distributions and quadratures

Jukka Kiukas*, Juha Pekka Pellonpää, Jussi Schultz

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We consider the method of infinite matrix inversion in the context of quantum state reconstruction. Using this method we give rigorous proofs for reconstruction formulae for the Cahill-Glauber s-parametrized distributions and the rotated quadrature distributions. We also demonstrate how to construct the s-distributions from the quadrature data.

Original languageEnglish
Pages (from-to)55-84
Number of pages30
JournalReports on Mathematical Physics
Issue number1
Publication statusPublished - 01 Aug 2010
Externally publishedYes


  • Informational completeness
  • Positive operator measures
  • Quasi-probability distributions
  • Rotated quadrature distributions
  • State reconstruction


Dive into the research topics of 'State reconstruction formulae for the S-distributions and quadratures'. Together they form a unique fingerprint.

Cite this